# SDR FDEA201907141554

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: ARB240425
- Condition: Cracked
- Location: Droop Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DROOPED LEADING EDGE FLEX SKIN PANEL HAS A CRACK ON THE F/W ATTACH POINT.  MARKED IN RED.  REPAIRED PER SRM 57-10-00 FIG 58 SHEET 2.
